Catalog Home Page

Serious dermatologic reaction associated with valdecoxib: Report of two cases

Knowles, S.R., Phillips, E.J., Wong, G. and Shear, N.H. (2004) Serious dermatologic reaction associated with valdecoxib: Report of two cases. Journal of the American Academy of Dermatology, 51 (6). pp. 1028-1029.

Link to Published Version: http://dx.doi.org/10.1016/j.jaad.2004.08.013
*Subscription may be required

Abstract

To the Editor: Valdecoxib, a cyclo-oxygenase-2 inhibitor, is generally well tolerated although severe cutaneous adverse reactions have been reported to the manufacturer early in the postmarketing phase of this drug. We report two patients who developed fever, malaise, and an unusual purpuric eruption associated with valdecoxib use.

Publication Type: Journal Article
Publisher: Elsevier
URI: http://researchrepository.murdoch.edu.au/id/eprint/16081
Item Control Page Item Control Page